PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 35 | 2 | 205-211
Tytuł artykułu

On the subsemigroup generated by ordered idempotents of a regular semigroup

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An element $e$ of an ordered semigroup S is called an ordered idempotent if e ≤ e². Here we characterize the subsemigroup $<E_{≤}(S)>$ generated by the set of all ordered idempotents of a regular ordered semigroup S. If S is a regular ordered semigroup then $<E_{≤}(S)>$ is also regular. If S is a regular ordered semigroup generated by its ordered idempotents then every ideal of S is generated as a subsemigroup by ordered idempotents.
Twórcy
  • Department of Mathematics, Visva-Bharati, Santiniketan - 731235, India
  • Department of Mathematics, Visva-Bharati, Santiniketan - 731235, India
Bibliografia
  • [1] A.K. Bhuniya and K. Hansda, Complete semilattice of ordered semigroups, communicated.
  • [2] C. Eberhart, W. Williams and I. Kinch, Idempotent-generated regular semigroups, J. Austral. Math. Soc. 15 (1) (1973), 35-41. doi: 10.1017/S1446788700012726
  • [3] T.E. Hall, On regular semigroups whose idempotents form a subsemigroup, Bull. Austral. Math. Soc. 1 (1969), 195-208. doi: 10.1017/S0004972700045950
  • [4] T.E. Hall, Orthodox semigroups, Pacific J. Math. 1, 677-686. doi: 10.2140/pjm.1971.39.677
  • [5] T.E. Hall, On regular semigroups, J. Algebra 24 (1973), l-24. doi: 10.1016/0021-8693(73)90150-6
  • [6] K. Hansda, Bi-ideals in Clifford ordered semigroup, Discuss. Math. Gen. Alg. and Appl. 33 (2013), 73-84. doi: 10.7151/dmgaa.1195
  • [7] K. Hansda, Regularity of subsemigroups generated by ordered idempotents, Quasigroups and Related Systems 22 (2014), 217-222.
  • [8] N. Kehayopulu, On completely regular poe-semigroups, Math. Japonica 37 (1) (1992), 123-130.
  • [9] D.B. McAlister, A note on congruneces on orthodox semigroups, Glasgow J. Math. 26 (1985), 25-30. doi: 10.1017/S0017089500005735
  • [10] J.C. Meakin, Congruences on orthodox semigroups, J. Austral. Math. Soc. XII (3) (1971), 222-341. doi: 10.1017/S1446788700009794
  • [11] J.C. Meakin, Congruences on orthodox semigroups II, J. Austral. Math. Soc. XIII (3) (1972), 259-266. doi: 10.1017/S1446788700013665
  • [12] J.E. Milles, Certain congruences on orthodox semigroups, Pacific J. Math. 64 (1) (1976), 217-226. doi: 10.2140/pjm.1976.64.217
  • [13] M. Yamada, Orthodox semigroups whose idempotents satisfy a certain identity, Semigroup Forum 6 (1973), 113-128. doi: 10.1007/BF02389116
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1235
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.